Quadratic forms of codimension 2 over finite fields containing F-4 and Artin-Schreier type curves


ÖZBUDAK F., SAYGI E., Saygi Z.

FINITE FIELDS AND THEIR APPLICATIONS, vol.18, no.2, pp.396-433, 2012 (SCI-Expanded) identifier identifier

Abstract

Let F-q be a finite field containing F-4. Let k >= 2 be an integer. We give a full classification of quadratic forms over F-q(k) of codimension 2 provided that certain three coefficients are from F-4. As an application of this we obtain new results on the classification of maximal and minimal curves over F-q(k) . We also give some nonexistence results on certain systems of equations over F-q(k). (C) 2011 Elsevier Inc. All rights reserved.